| Model Number |
M0066703120 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of core wire break.
Event or Problem Description
It was reported that during the percutaneous nephrolithotomy procedure, the wire broke.The procedure was completed with another of the same device without patient complications.